# SDR 97ZZZX3101

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N739NY
- Make and model: Cessna 172N
- Aircraft serial: 17270685
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 05170194
- Condition: Mismanufactured
- Location: Rt Cabin Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN DOOR HINGE MANUFACTURED WITH DEFECT IN PIN BOSS.  LOOKS AS IF WHEN DRILLING HOLE, BIT WAS ON A SLANT AND DID NOT DRILL THROUGH CENTER OF MATERIAL.  DEFECT WAS NOT CAUGHT BY INSPECTION PERSONNEL.
